Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey all,
its been months since I last posted by my skin is wayy better!!

I finish Roaccutane in a matter of days, and I am left with lots of hyperpigmentation. I won’t see my dermatologist again as I have been signed off. So do any of you guys have any suggestions on how to get rid of these marks they are really putting a downer on my confidence!

* disclaimer they look quite good in the picture, but when I go out they look a lot worse, and I know I even blurred out my nose, but I literally want no one to recognise me!! :smileys_n_people_24:

876CD5D0-953A-47E3-822C-95BCECE2A8B9.jpeg
72C26BE7-B870-41C4-A36C-EB15FA647A11.jpeg
 

Share this post


Link to post
Share on other sites
On 28/01/2018 at 7:54 AM, Duperele said:

This will dissapear by themselves in some months.

No offence, but this really isn’t helpful. I’m looking for tips as to what I can do to fade them. But thank you anyway ^_^

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×